# SDR USAA2011111700012

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,866 hours, 41,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE EMERGENCY EXIT LIGHT FELL OFF AT OVERWING EXIT, AIRCRAFT RIGHT.  MAINTENANCE RE-ATTACHED COVER.  CHECKS GOOD.
